Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    85
  • comments
    33
  • views
    31249

Week 5, Day 38 - 40Mg To 80Mg

maria411

283 views

So my face is really clearing up, no new sore spots just hyperpigmentation from past damage. I have a slight rash on my upper arms that you can feel not see due to the dryness but it was expected.

I saw my dermatologist yesterday - my cholesterol is fine and he is going to bump my dosage to 80mg a day. Which is quite high but will dry me out massively. In two weeks he wants to start me on Vitamin A Cream to help with the smoothness and hyperpigmentation.

Lips are going to fall off with double the dose but I will do anything for clear skin. My hair is also totally dry - I can wash it once a week because there is no oil.

And that is all I have to report.



2 Comments


Recommended Comments

I have been reading your blog! I am on Day 3 of accutane, nearly 4! At the moment im on 20mg a day as i only weigh 54kg.. Do you think within 6 weeks my skin will be looking any better? That is when i go back to school here in the uk and also the same week where my dosage will be upped much higher! Thanks, x

Share this comment


Link to comment

You are on a very low dose which traditionally means it takes longer to see results. I dont know how bad your acne is but you can be rest assured that by the end of your Accutane treatment your skin will be much better.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×